Journals / Anadolu Psikiyatri Dergisi / 2015 / Cilt: 16 - Sayı: 2

Bir ergen olguda ketiyapin kullanımına bağlı saç dökülmesi

Quetiapine induced hair loss in an adolescent case

Pages
143–145
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

As far as we know, this is the first case reporting quetiapine-associated alopecia in an adolescent.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Hair loss is a frequently seen side-effect of psychotropic medicaments.
📊
Key Findings & Data:In this paper, a 16-year-old adolescent female patient developing diffuse alopecia asso- ciated with use of quetiapine and recovering after cessation of the medicament is presented.
💡
Conclusion & Impact:As far as we know, this is the first case reporting quetiapine-associated alopecia in an adolescent.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

Hair loss is a frequently seen side-effect of psychotropic medicaments. Beside the psychotropic medicaments valproic acid and lithium, mostly blamed for alopecia, also cases due to use of antidepressants and typical/atypical antipsychotics have been reported. However, studies on alopecia caused by atypical antipsychotic drugs are scarce and limited by case reports. In this paper, a 16-year-old adolescent female patient developing diffuse alopecia asso- ciated with use of quetiapine and recovering after cessation of the medicament is presented. As far as we know, this is the first case reporting quetiapine-associated alopecia in an adolescent.

Özet

Saç dökülmesi psikotrop ilaçların sık görülen bir yan etkisidir. Ancak atipik antipsikotiklere bağlı saç dökülmesi ile ilgili yayın sayısı oldukça azdır ve olgu sunumlarıyla sınırlıdır. Bu yazıda, ketiyapin başlanması sonucu ortaya çıkan ve tedavinin sonlandırılmasıyla düzelen, yaygın saç dökülmesi olan 16 yaşında ergen kız olgu bildirilmiştir. Bildi- ğimiz kadarıyla olgumuz, ergenlik yaş grubunda ketiyapinle ilişkili saç dökülmesi olduğu bildirilen ilk olgudur.

🔖

Cite This Article

YAZICI, K. U., PERÇİNEL, İ. (2015). Bir ergen olguda ketiyapin kullanımına bağlı saç dökülmesi. Anadolu Psikiyatri Dergisi, Cilt: 16 - Sayı: 2, 143–145. https://ajindex.com/articles/210134

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (19)

  1. Şenel F. Saç Dökülmesi. http://vizyon21yy.com/ documan/Genel_Konular/Guncel/Saglik/Sac_Dok ulmesi.pdf (Access to 12/10/2013)
  2. Mercke Y, Sheng H, Khan T, Lippmann S. Hair loss in psychopharmacology. Ann Clin Psychiatry 2000; 12:35-42
  3. Gautam M. Alopecia due to psychotropic medica- tions. Ann Pharmacother 1999; 33:63-67
  4. McKinney PA, Finkenbine RD, DeVane CL. Alopecia and mood stabilizer therapy. Ann Clin Psychiatry 1996; 8:183-185
  5. Kuloğlu M, Atmaca M, Geçici Ö, Tezcan E. Lityum kullanım ına bağlı yaygın saç dökülmesi: bir olgu sunumu. Klinik Psikofarmakoloji Bülteni 2000; 10:43-46
  6. Wagner KD, Teicher MH. Lithium and hair loss in childhood. Psychosomatics 1991; 32:355-356
  7. Khan TA, Sheng H, Mercke YK, Lippmann SB. Divalproex-induced alopecia: a case report. Psychiatr Serv 1999; 50:1500
  8. Warnock JK, Morris DW. Adverse cutaneous reac- tions to mood stabilizers. Am J Clin Dermatol 2003; 4:21-30
  9. Lin CH, Hsu CW, Lin CH, Lane HY. A case of mirtazapineassociated hair loss. J Clin Psychiatry 2010; 71:1400-1401
  10. Ghanizadeh A. Sertraline-associated hair loss. J Drugs Dermatol 2008; 7:693-694
  11. Hedenmalm K, Sundström A, Spigset O. Alopecia associated with treatment with selective serotonin reuptake inhibitors (SSRIs). Pharmacoepidemiol Drug Saf 2006; 15:719-725
  12. Uzun Ö, Cansever A, Özgen F. Sertralin kullanı- m ına bağlı saç dökülmesi: bir olgu sunumu. Klinik Psikofarmakoloji Bülteni 2003; 13:27-29
  13. Kubota T, Ishikura T, Jibiki I. Alopecia areata asso- ciated with haloperidol. Jpn J Psychiatry Neurol 1994; 48:579-581
  14. Bhattacharya A, Roy D, Hazarika S, Das S, Nath K, Saddichha S. Alopecia areata associated with haloperidol decanoate long-acting injection. Aust N Z J Psychiatry 2012; 46:69
  15. Leung M, Wrixon K, Remick RA. Olanzapine-in- duced hair loss. Can J Psychiatry 2002; 47:891- 892
  16. Kuloglu M, Korkmaz S, Kilic N, Saglam S, Gurok MG, Atmaca M. Olanzapine induced hair loss: a case report. Klinik Psikofarmakoloji Bülteni 2012; 22:362-365
  17. McLean RM, Harrison-Woolrych M. Alopecia asso- ciated with quetiapine. Int Clin Psychopharmacol 2007; 22:117-119
  18. Güler A, Yazgan Y. Antipsikotikler. F Çuhadaroğlu ve ark. (Eds.), Çocuk ve Ergen Psikiyatrisi Temel Kitabı, Ankara: HYB, 2008, s.617-630
  19. Warnock JK, Morris DW. Adverse cutaneous reac- tions to antipsychotics. Am J Clin Dermatol 2002; 3:629-636.